# SDR HNAA2021052500225

- Difficulty date: May 21, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 47,444 hours, 45,095 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  629     27-41  2580431  21MAY21  CLT  CLOSE
      PITCH TRIM MAIN INOP MESSAGE AT 6000 FT AFTER TAKE OFF
FACT  21MAY21  15:06  CLT
            R/R HORIZONTAL STAB CONTROL UNIT IAW AMM 27-40-01.OPS CHECK GOOD OK FOR SERVICE.
